Crohn's Disease Forum » General IBD Discussion » Stopped steroids - face still puffy and moonlike


10-10-2018, 02:02 AM   #1
victorialawlor
 
Join Date: Apr 2018
Stopped steroids - face still puffy and moonlike

I feel incredibly vain worrying about this...

I stopped my steroids roughly 4 weeks ago and I still feel that I have a ‘moon’ face. How long does it take for the swollen/puffy face to disappear? It’s definitely not as bad as it was but feel like that it’snow stuck like this.

How long did it take for your face to return to normal? Does it take a few months?
10-10-2018, 06:26 AM   #2
my little penguin
Forum Monitor
 
Join Date: Apr 2012

My Support Groups:
If I remember correctly at least 8 weeks
Might have been closer to 12 weeks for ds
Good luck
__________________
DS - -Crohn's -Stelara -mtx
Reply

Crohn's Disease Forum » General IBD Discussion » Stopped steroids - face still puffy and moonlike
Thread Tools


All times are GMT -5. The time now is 04:44 AM.
Copyright 2006-2017 Crohnsforum.com